# SDR TRBA20120922002

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 31,619 hours, 34,714 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN ENTRY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R CABIN ENTRY LIGHT IAW JIC33-21-23.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
